# SDR HNAA2024071900566

- Difficulty date: June 21, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 41,019 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2317 TOP OF VTR STAB AFT OF SPAR3, BRACKET FOR 321BL IS CRACKED.  RAR BRACKET IAW SRM51-40-02
